MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. BERKETTE BEACH CHAIR LIMB POSITIONER, STERILE; PATIENT POSITIONING

ASPEN SURGICAL PRODUCTS, INC. BERKETTE BEACH CHAIR LIMB POSITIONER, STERILE; PATIENT POSITIONING
Model Number 711200
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
BERKETTE BEACH CHAIR LIMB POSITIONER, STERILE
Common Device Name
PATIENT POSITIONING
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key25828909
Report Number3002750084-2026-00075
Device Sequence Number9840817
Product Code CCX
UDI-Device Identifier00840113230662
UDI-Public00840113230662
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number711200
Device Lot Number102825
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2026
Initial Report FDA Received Date07/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown